# SDR Z5F2004F00002

- Difficulty date: May 26, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N306CS
- Make and model: Cessna 550
- Aircraft serial: 5500881
- Engine: Pwa PW530A
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE, CREW REPORTED A BURNING SMELL AND SLIGHT AMOUNT OF SMOKE COMING FROM UNDER THE GLARE SHIELD.  PROBLEM OCCURRED WHILE USING NR 2 COMM., CREW DETERMINED SMELL AND SMOKE COMING FROM RADIO.  THE NR 2 COMM. CIRCUIT BREAKER WAS PULLED; SMELL AND SMOKE CLEARED.  CREW DETERMINED IT WOULD BE BEST TO LAND AIRCRAFT AND DETERMINE CAUSE.  AIRCRAFT DIVERTED, AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT IS BEING INSPECTED BY MAINTENANCE.
